| Model Number |
7501349 |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the following reportable malfunctions were identified during the device evaluation: the power switch led flickered and found with plastic cap worn out.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the olympus flushing pump exhibited that the power switch led flickered and found with plastic cap worn out.There was no patient involvement.